MAUDE Adverse Event Report: HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted at the time of this report a follow up mdr will include the dhr for the device.H6: health effect impact code: appropriate term/code not available: suggested code: additional tissue removed.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the device was reporting inconsistent readings.Due to the issue the physician removed additional tissue from the patient.No other information available.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that on february 7, 2025, the device was reporting inconsistent readings.Due to the issue the physician removed additional tissue from the patient.The device was returned to the post market quality laboratory for investigation.Visual inspection was conducted and there were no signs of physical damage.Functional testing was conducted; the device was tested, and the reader recognized the loop probe and surgical probe.The device performed the measurements as intended without interference or error.No issues were found during the test, and the device worked as intended.Therefore, the complaint cannot be confirmed.The complaint could not be confirmed, no errors or issues were found during the test, and the device worked as intended.The investigation included a comprehensive review of the certificate of compliance from the contract manufacturer, complaint data and risk assessment.Conclusion: the reported issue was not confirmed, no errors or issues were found during the testing, and the device worked as intended.Future events will be monitored and trended.Complaint confirmed: no device history record (dhr) review: the certificate of compliance of the contract manufacturer was reviewed for the corresponding lot number.Lot number: 50165974-1 manufacture date: 8/25/2021 expiration date: n/a basic unique device identifier: (b)(4).H6: health effect impact code: appropriate term/code not available: suggested code: additional tissue removed.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21540488
Report Number1222780-2025-00111
Device Sequence Number17925621
Product Code NEU
UDI-Device Identifier00855436007037
UDI-Public00855436007037
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K163667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHB100
Device Catalogue NumberHB100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown